Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 149, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2018, 6:55 PM EDT for 7 counties in Georgia. It was in force for 35 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2018, 6:55 PM EDT (22:55 UTC)
- Expired
- Jun 22, 2018, 7:30 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Coweta County, GA, Fayette County, GA, Heard County, GA, Lamar County, GA, Meriwether County, GA, Pike County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 7 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 6:55 PM EDT | TSTM WND DMG | 1 Nnw Moreland, GA | A TREE WAS BLOWN DOWN ON HIGHWAY 29 AT ALEX STEPHENS ROAD. |
| Jun 22, 7:00 PM EDT | TSTM WND DMG | 2 S Arnco-Sargent, GA | TWO TREES WERE BLOWN DOWN ON WELCOME ROAD. |
| Jun 22, 7:02 PM EDT | TSTM WND DMG | 2 Se Arnco-Sargent, GA | A TREE WAS BLOWN DOWN ON WITCHER RD NEAR HIGHWAY 16. |
| Jun 22, 7:03 PM EDT | TSTM WND DMG | 2 Sw Madras, GA | A TREE WAS BLOWN DOWN ON GREEN TOP RD NEAR HIGHWAY 29. |
| Jun 22, 7:10 PM EDT | TSTM WND DMG | 1 S Peachtree City, GA | A TREE WAS BLOWN DOWN ON POWER LINES ON KELLY DRIVE. |
| Jun 22, 7:10 PM EDT | TSTM WND DMG | 2 Wsw Thomas Crossroads, GA | TREE REPORTED DOWN NEAR THE INTERSECTION OF NORTHFIELD DRIVE AND WOODSTREAM DRIVE. |
| Jun 22, 7:11 PM EDT | TSTM WND DMG | 1 Ese Peachtree City, GA | TREES ARE BLOCKING SOUTH PEACHTREE PARKWAY AT BATTERY WAY. |
| Jun 22, 7:11 PM EDT | TSTM WND DMG | 2 Ene Thomas Crossroads, GA | A TREE WAS BLOWN DOWN ON LAFAYETTE COURT NEAR ANDREW BAILEY ROAD. |
| Jun 22, 7:11 PM EDT | TSTM WND DMG | 2 Se Peachtree City, GA | A LARGE TREE FELL ONTO SOUTH PEACHTREE PARKWAY AT CROSSTOWN DRIVE. |
| Jun 22, 7:12 PM EDT | TSTM WND DMG | 3 Ne Thomas Crossroads, GA | A TREE WAS BLOWN DOWN ON ANDREW BAILEY ROAD NEAR FISHER ROAD. |
| Jun 22, 7:35 PM EDT | TSTM WND DMG | 1 Nnw Sunny Side, GA | ONE TREE DOWN NEAR MALIER ROAD AND 41 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 55 J/kg
- Mixed-layer CIN
- -234 J/kg
- Mixed-layer LCL
- 1478 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
971
WUUS52 KFFC 222255
SVRFFC
GAC077-113-149-171-199-231-255-222330-
/O.NEW.KFFC.SV.W.0149.180622T2255Z-180622T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
655 PM EDT FRI JUN 22 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Western Spalding County in west central Georgia...
Northern Meriwether County in west central Georgia...
Fayette County in north central Georgia...
Pike County in west central Georgia...
Northeastern Heard County in west central Georgia...
Coweta County in west central Georgia...
Northwestern Lamar County in west central Georgia...
* Until 730 PM EDT.
* At 654 PM EDT, severe thunderstorms were located along a line
extending from Handy to near Luthersville to Rocky Mount to Imlac,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Newnan, Griffin, Fayetteville, Zebulon, Greenville, Peachtree City,
Tyrone, Senoia, Grantville, Woodbury, Luthersville, Brooks,
Moreland, Molena, Williamson, Sharpsburg, Turin, Haralson, Woolsey
and Sunny Side.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3349 8440 3346 8438 3344 8440 3341 8439
3336 8440 3335 8428 3309 8420 3298 8462
3308 8477 3322 8486 3341 8509
TIME...MOT...LOC 2254Z 236DEG 36KT 3338 8499 3325 8473 3316 8470 3305
8459
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
799
WWUS52 KFFC 222315
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
715 PM EDT FRI JUN 22 2018
GAC149-222324-
/O.CAN.KFFC.SV.W.0149.000000T0000Z-180622T2330Z/
Heard GA-
715 PM EDT FRI JUN 22 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HEARD COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3349 8440 3346 8438 3344 8440 3341 8439
3336 8440 3335 8428 3312 8421 3307 8458
3323 8466 3331 8486 3343 8494
TIME...MOT...LOC 2314Z 236DEG 36KT 3349 8480 3336 8454 3327 8451 3316
8440
$$
GAC077-113-171-199-231-255-222330-
/O.CON.KFFC.SV.W.0149.000000T0000Z-180622T2330Z/
Spalding GA-Meriwether GA-Fayette GA-Pike GA-Coweta GA-Lamar GA-
715 PM EDT FRI JUN 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR WESTERN SPALDING...NORTHEASTERN MERIWETHER...FAYETTE...NORTHERN
PIKE...CENTRAL COWETA AND NORTHWESTERN LAMAR COUNTIES...
At 714 PM EDT, severe thunderstorms were located along a line
extending from Roscoe to near Starrs Mill to Digbey to near
Williamson, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Newnan, Griffin, Fayetteville, Zebulon, Peachtree City, Tyrone,
Senoia, Brooks, Moreland, Williamson, Sharpsburg, Turin, Haralson,
Woolsey, Sunny Side, Gay, East Newnan, Starrs Mill, Hilltop and
Hollonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3349 8440 3346 8438 3344 8440 3341 8439
3336 8440 3335 8428 3312 8421 3307 8458
3323 8466 3331 8486 3343 8494
TIME...MOT...LOC 2314Z 236DEG 36KT 3349 8480 3336 8454 3327 8451 3316
8440
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:29 PM EDT, 3 hours 26 minutes earlier.
Area forecast discussion, Jun 22, 3:29 PM EDT, 3 hours 26 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 329 PM EDT Fri Jun 22 2018 .SHORT TERM /Tonight through Saturday Night/... The closed upper low over the OH Valley will drift slowly northeast into the Great Lakes area on Saturday and weaken. North and central GA will remain in a broad trough through tonight...with the upper flow becoming more zonal on Saturday. Weak impulses will persist and rotate around the trough. The air mass will continue to destabilize and showers and thunderstorms will continue to develop and move across the area through this evening. The convection today and tomorrow will be enhanced by diurnal heating but expect some storms to linger overnight...mainly north and west. Moderate instability this afternoon should support a few strong to severe storms with damaging wind and hail possible. Otherwise not as hot mainly north and west due to more clouds...but much of central GA will still reach into the low and mid 90s with overall fewer clouds and lower chances for thunderstorms. Heat index values will remain below advisory criteria tomorrow. 41 .LONG TERM /Sunday through Friday/... Only tweaks to the long term based on the latest guidance. BDL PREVIOUS DISCUSSION... Not much change in the over all pattern for the next 7 days. North and Central GA stays in West to northwesterly upper level flow through the middle of next week. This will allow waves and moisture to continue to move across the area keeping the Southeastern U.S. convectively active through the period. Still expecting mainly diurnally driven storms each day as instabilities peak everyday between 18z-00z across the CWA. The airmass is also expected to stay fairly moist with PWs in the 1.5 to 1.9 inch range through day 7 as well. Temperatures remain warm through the weekend and into next week. With dewpoints in the 70s and above normal temperatures, heat index values will creep into the lower 100s almost every day, especially over portions of central and eastern Georgia. Although we are not anticipating having to issue any heat advisories...those spending prolonged periods outdoors should take frequent breaks and drink plenty of water. 01 && .AVIATION... 18Z Update... Ceilings should be vfr this afternoon...ranging from BKN040-050 and then scattering this evening. Also looking for patchy layers of mid and high clouds. Expect some mvfr and possibly ifr ceilings to form toward sunrise and then gradually lift during Saturday morning. Showers will again develop this afternoon and evening and have continued with a tempo to all taf sites. A few storms could become severe mainly KATL to KAHN and north. Winds will remain on the west side. Saturday will be similar to today with mainly a diurnal thunderstorm pattern. //ATL Confidence...18Z Update... Medium on ceilings trends after 00z. Medium to high on all other elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 70 89 72 94 / 60 50 10 20 Atlanta 72 90 74 92 / 60 50 20 20 Blairsville 64 83 67 86 / 60 50 30 40 Cartersville 70 87 72 92 / 60 60 20 30 Columbus 75 93 75 94 / 60 50 10 10 Gainesville 70 86 72 90 / 60 50 20 30 Macon 74 93 74 96 / 60 50 10 20 Rome 69 87 72 92 / 60 60 20 30 Peachtree City 72 91 73 93 / 60 50 10 20 Vidalia 75 94 76 97 / 50 30 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41 LONG TERM....BDL AVIATION...41
Hazardous weather outlook, Jun 22, 9:00 AM EDT, 9 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 900 AM EDT Fri Jun 22 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 900 AM EDT Fri Jun 22 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This afternoon and Tonight... Scattered to numerous thunderstorms are expected across north and central Georgia this afternoon into tonight. Some storms will be severe, most so north and west of Atlanta. The main hazards will be damaging winds, frequent lightning, and isolated flooding from heavy rainfall. An isolated tornado will also be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... There is a chance of thunderstorms everyday for the next week, mainly during the afternoon and evening hours. A few storms could be strong to severe each day with gusty winds, frequent lightning and isolated flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Jun 22, 6:18 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
618 PM EDT FRI JUN 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM TSTM WND DMG 3 SSW LITHIA SPRINGS 33.76N 84.69W
06/22/2018 DOUGLAS GA BROADCAST MEDIA
A TREE WAS BLOWN DOWN ONTO I-20 WESTBOUND ABOUT 2 MILES
WEST OF LEE ROAD.
&&
EVENT NUMBER FFC1800365
RWILLISSpecial weather statement, Jun 22, 6:28 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
628 PM EDT FRI JUN 22 2018
GAZ042-052-053-222300-
Coweta GA-Carroll GA-Heard GA-
628 PM EDT FRI JUN 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COWETA...SOUTHERN CARROLL
AND HEARD COUNTIES UNTIL 700 PM EDT...
At 627 PM EDT...a strong thunderstorm was over Frolona, or 11 miles
east of Wedowee...moving east at 40 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Franklin, Ephesus, Centralhatchee, Frolona, Plant Wansley, Texas,
Powers Crossroads, Handy, Roosterville and Arnco-Sargent.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3346 8486 3325 8486 3323 8526 3343 8529
TIME...MOT...LOC 2227Z 262DEG 33KT 3333 8529
HAIL...0.25IN
WIND...50MPHLocal storm report, Jun 22, 6:30 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT FRI JUN 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND DMG 3 SSE BILL ARP 33.63N 84.78W
06/22/2018 DOUGLAS GA 911 CALL CENTER
A TREE WAS BLOWN DOWN ON HIGHWAY 166 AT BIG A ROAD.
&&
EVENT NUMBER FFC1800366
RWILLISSpecial weather statement, Jun 22, 6:38 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
638 PM EDT FRI JUN 22 2018
GAZ034-045>048-055-057-222315-
De Kalb GA-Walton GA-Rockdale GA-Clayton GA-Gwinnett GA-Newton GA-
Henry GA-
638 PM EDT FRI JUN 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DEKALB...WALTON...
ROCKDALE...NORTHEASTERN CLAYTON...SOUTHEASTERN GWINNETT...NORTHERN
NEWTON AND NORTHERN HENRY COUNTIES UNTIL 715 PM EDT...
At 637 PM EDT...strong thunderstorms extended from Pine Lake to
Redan to Snapfinger to near Ellenwood, moving east at 50 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Conyers, Monroe, Covington, Snellville, Loganville, Clarkston, Stone
Mountain, Social Circle, Avondale Estates, Grayson, Oxford, Lithonia,
Walnut Grove, Pine Lake, Between, Good Hope, Jersey, Lakeview
Estates, Georgia International Horse Park and Belvedere Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3371 8425 3380 8426 3393 8380 3391 8376
3389 8376 3392 8368 3391 8364 3389 8363
3388 8359 3387 8359 3385 8358 3381 8351
3360 8368 3361 8370 3359 8373 3358 8430
TIME...MOT...LOC 2237Z 259DEG 45KT 3379 8423 3374 8416 3367 8418 3363
8425
WIND...40MPHLocal storm report, Jun 22, 6:44 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
644 PM EDT FRI JUN 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 2 NNE ALPHARETTA 34.10N 84.28W
06/22/2018 FULTON GA SOCIAL MEDIA
A TREE WAS BLOWN DOWN ON COGBURN RD NEAR THE
INTERSECTION OF WINDWARD PARKWAY.
&&
EVENT NUMBER FFC1800367
RWILLISSpecial weather statement, Jun 22, 6:51 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
651 PM EDT FRI JUN 22 2018
GAZ024-025-027-035>037-047-222330-
Madison GA-Banks GA-Jackson GA-Walton GA-Barrow GA-Clarke GA-
Oconee GA-
651 PM EDT FRI JUN 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...
SOUTHEASTERN BANKS...JACKSON...NORTHEASTERN WALTON...BARROW...CLARKE
AND OCONEE COUNTIES UNTIL 730 PM EDT...
At 650 PM EDT...strong thunderstorms extended from near Arcade to
Eastville to Good Hope, moving northeast at 25 mph.
HAZARD...Up to 40 mph wind, frequent cloud-to-ground lightning and
heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Winder, Monroe, Jefferson, Commerce, Watkinsville, Athens, Statham,
Maysville, Arcade, Nicholson, Winterville, Bogart, North High Shoals,
Bethlehem, Colbert, Ila, Bishop, Hull, Whitehall and Athens-Clarke
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3408 8321 3401 8323 3400 8327 3398 8327
3396 8326 3395 8328 3393 8326 3381 8330
3381 8349 3382 8351 3380 8352 3380 8370
3406 8376 3435 8343
TIME...MOT...LOC 2250Z 233DEG 22KT 3405 8365 3390 8352 3378 8362
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:21 PM EDT | Special Weather Statement | FFC | Emanuel | 24 min |
| Jun 22, 3:04 PM EDT | Special Weather Statement | FFC | Catoosa | 41 min |
| Jun 22, 3:39 PM EDT | Special Weather Statement | FFC | Catoosa | 51 min |
| Jun 22, 4:04 PM EDT | Special Weather Statement | FFC | Haralson, Paulding | 41 min |
| Jun 22, 4:06 PM EDT | Special Weather Statement | FFC | Morgan, Newton | 39 min |
| Jun 22, 4:22 PM EDT | Special Weather Statement | FFC | Whitfield | 23 min |
| Jun 22, 4:48 PM EDT | Special Weather Statement | FFC | Cobb | 42 min |
| Jun 22, 4:49 PM EDT | Special Weather Statement | FFC | Fannin | 41 min |
| Jun 22, 5:08 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth | 52 min |
| Jun 22, 5:13 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton, Gwinnett, Hall | 32 min |
| Jun 22, 5:17 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Paulding | 28 min |
| Jun 22, 5:26 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 49 min |
| Jun 22, 5:29 PM EDT | Special Weather Statement | FFC | Oglethorpe | 46 min |
| Jun 22, 5:36 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 24 min |
| Jun 22, 5:38 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Hall, Lumpkin | 37 min |
| Jun 22, 5:39 PM EDT | Special Weather Statement | FFC | Douglas | 51 min |
| Jun 22, 5:46 PM EDT | Special Weather Statement | FFC | Greene, Wilkes | 44 min |
| Jun 22, 5:51 PM EDT | Special Weather Statement | FFC | Troup | 39 min |
| Jun 22, 5:56 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Douglas, Fulton | 49 min |
| Jun 22, 6:00 PM EDT | Special Weather Statement | FFC | DeKalb | 45 min |
| Jun 22, 6:10 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson | 50 min |
| Jun 22, 6:15 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 45 min |
| Jun 22, 6:28 PM EDT | Special Weather Statement | FFC | Heard | 32 min |
| Jun 22, 6:33 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard | 27 min |
| Jun 22, 6:38 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale, Walton | 37 min |
| Jun 22, 6:51 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Jackson, Oconee | 39 min |
| Jun 22, 7:03 PM EDT | Special Weather Statement | FFC | Clayton | 42 min |
| Jun 22, 7:09 PM EDT | Special Weather Statement | FFC | Oconee, Walton | 51 min |
| Jun 22, 7:18 PM EDT | Special Weather Statement | FFC | Oglethorpe | 27 min |
| Jun 22, 7:22 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Fayette, Henry, Newton, Rockdale and 1 more | 53 min |
| Jun 22, 7:32 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 43 min |
| Jun 22, 7:55 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.